| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vticm5_13.7; -13.00/+2.50/61 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.The patient experienced low vaulting, refractive surprise, and the surgeon notes the lens possibly had flipped.It was then reported the lens was explanted with a planned replacement implant.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).